eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Vitamin c cause Heart rate increased?

Summary: Heart rate increased is found among people who take Vitamin c, especially for people who are female, 60+ old, also take medication Vitamin e, and have Hormone level abnormal.

We study 1,154 people who have side effects while taking Vitamin c from FDA and social media. Among them, 9 have Heart rate increased. Find out below who they are, when they have Heart rate increased and more.

You are not alone: join a mobile support group for people who take Vitamin c and have Heart rate increased >>>

 

 

 

 

Vitamin c

Vitamin c has active ingredients of L-ascorbic acid. It is often used in health. (latest outcomes from 1,532 Vitamin c users)

Heart rate increased

Heart rate increased has been reported by people with high blood pressure, osteoporosis, depression, multiple sclerosis, asthma. (latest reports from 39,671 Heart rate increased patients)

On Feb, 11, 2015: 1,154 people reported to have side effects when taking Vitamin c. Among them, 9 people (0.78%) have Heart Rate Increased.

Trend of Heart rate increased in Vitamin c reports

Time on Vitamin c when people have Heart rate increased * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Heart rate increased0.00%0.00%0.00%0.00%0.00%0.00%100.00%

Gender of people who have Heart rate increased when taking Vitamin c * :

FemaleMale
Heart rate increased77.78%22.22%

Age of people who have Heart rate increased when taking Vitamin c * :

0-12-910-1920-2930-3940-4950-5960+
Heart rate increased0.00%0.00%0.00%0.00%22.22%0.00%0.00%77.78%

Severity of Heart rate increased when taking Vitamin c ** :

leastmoderateseveremost severe
Heart rate increased0.00%50.00%0.00%50.00%

How people recovered from Heart rate increased ** :

while on the drugafter off the drugnot yet
Heart rate increased0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hormone level abnormal (1 people, 11.11%)
  2. Multiple sclerosis (1 people, 11.11%)
  3. Acne cystic (1 people, 11.11%)
  4. Flatulence (1 people, 11.11%)
  5. Heart rate increased (1 people, 11.11%)

Top co-used drugs for these people * :

  1. Vitamin e (6 people, 66.67%)
  2. Lasix (3 people, 33.33%)
  3. Glucophage (3 people, 33.33%)
  4. Magnesium (3 people, 33.33%)
  5. Tikosyn (3 people, 33.33%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of vitamin c and heart rate increased on

Do you have Heart Rate Increased while taking Vitamin C?

You are not alone! Join a mobile support group:
- support group for people who take Vitamin c and have Heart Rate Increased
- support group for people who take Vitamin c
- support group for people who have Heart Rate Increased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Can this medication be takin with progesterone and estrogen
    I was just prescribed this medication just a bit nervous about adding a new medication. Can this medication be taken safely with what I am currently taking?
  • How dangeros is shingles in 65 year old male and is it contageous
    My freind is very sick, has not eaten in several days. Has large sores on his lower leg. Says he is in a lot of pain. He has not been to the doctor. I am very concearned about this.
  • Is xanax useful to trear increased heart rate
    pulse rate sky high and very nervous. took half a skelaxin barrel shaped pill beige in color.
  • Is it possible for me to stop taking advair without getting short of breath (2 answers)
    I take these meds everyday the singulair I take one a day and the Advair I take twice a day. I take vitamin C on occasions. I do not feel bad but there are times when I have bad indegestion. Also my face is getting very round and I would like to know why? Is there any way I can maybe stop taking the advair? is there an alternative med
  • Will tramadol cause rapid heart beat?
    I have been taking Tramadol for 1 1/2 years and within the past 6 weeks have developed an unexplained rapid heart beat. The heart monitor I wore for 24 hours indicated a premature heart but after a month the EKG was normal. I was taken off of Toprol and instructed to take magnesium (400) milligrams once daily. I am now having episodes of rapid heart beat especially when arising. Does the Tramadol have anything to do with this?

More questions for: Vitamin c, Heart rate increased

You may be interested at these reviews (Write a review):

  • Meloxicam and dialtizam taken together at same time.... (2 responses)
    I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
  • Lansoprazole and vitamin c drug interactions (1 response)
    Whenever I use a gastric ulcer or gastric acid treatment drug and eat any food that contains vitamine C, like lemon, orange, etc. I get a strong skin allergy with swollen insecbyte type itching redness, that lasts about two days for each one.

More reviews for: Vitamin c, Heart rate increased

Comments from related studies:

  • From this study (3 days ago):

  • I'm in remission with Multiple Sclerosis, and was put on an antibiotic shortly after all started for bacteria bronchitis 2 months ago. I have been retaining fluids for about 2 months now I have gained 15 pounds in water weight. Was prescribed by hospital a prescription water pills and it took the swel down a little bit but it all came back after I finished the 10 day prescription. I also smoke cigarettes and have for almost 15 years. I was prescribed an albuterol inhaler and that has seemed to help my cough. Also I have a ear ache in my left ear.

    Reply

  • From this study (5 days ago):

  • had 2 stents put in sept. 2013 and since have heart pounding sensation especially after eating supper , can walk , skate , ride a bike for a few miles without any pain .......i have a feeling it may be lipitor as my legs ache at night shoulder joints hurt , no energy....lipitor seems to have a lot of side effects, could it be causing this pounding sensation also ?

    Reply

  • From this study (2 weeks ago):

  • I have had 2 ocular migraines with elevated blood pressure this month. Could it be the Zantac? I took one last night for heartburn and had an ocular migraine this morning. Lately I have had a lot of flushing of the face and wake up with my face flushed in the morning although my blood pressure has been normal. I have had heartburn since taking the Lopressor and Norvasc and that is why I started on the Zantac OTC. I used to have ocular migraines about 30 years ago and they were related to decongestants.

    Reply

    Carmie on Jan, 26, 2015:

    I am wondering if any of the above drugs could be causing my flashing lights type migraine. I do not have any severe pain with this. Could it be drug interaction and which one is causing the flushing of the face and heartburn. It did not start until I started the Lopressor and Norvasc.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.